2019
Том 71
№ 4

All Issues

Ivanov O. V.

Articles: 10
Article (Ukrainian)

Asymptotic properties of $M$-estimates of parameters in a nonlinear regression model with discrete time and singular spectrum

Ivanov O. V., Orlovs’kyi I. V.

↓ Abstract

Ukr. Mat. Zh. - 2017. - 69, № 1. - pp. 28-51

We study a nonlinear regression model with discrete time and observations errors whose spectrum is singular. Sufficient conditions are obtained for the consistency, asymptotic uniqueness and asymptotic normality of the $M$-estimates of the unknown parameters.

Article (Ukrainian)

On the Whittle Estimator of the Parameter of Spectral Density of Random Noise in the Nonlinear Regression Model

Ivanov O. V., Prykhod’ko V. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2015. - 67, № 8. - pp. 1050-1067

We consider a nonlinear regression model with continuous time and establish the consistency and asymptotic normality of the Whittle minimum contrast estimator for the parameter of spectral density of stationary Gaussian noise.

Article (Ukrainian)

Asymptotic Expansion of the Moments of Correlogram Estimator for the Random-Noise Covariance Function in the Nonlinear Regression Model

Ivanov O. V., Moskvychova K. K.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2014. - 66, № 6. - pp. 787–805

We establish asymptotic expansions of the bias, mean-square deviation, and variance for the correlogram estimator of the unknown covariance function of a Gaussian stationary random noise in the nonlinear regression model with continuous time.

Article (Ukrainian)

On the asymptotic distribution of the Koenker?Bassett estimator for a parameter of the nonlinear model of regression with strongly dependent noise

Ivanov O. V., Savych I. M.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2011. - 63, № 8. - pp. 1030-1052

We prove that, under certain regularity conditions, the asymptotic distribution of the Koenker - Bassett estimator coincides with the asymptotic distribution of the integral of the indicator process generated by a random noise weighted by the gradient of the regression function.

Article (Ukrainian)

Asymptotic normality of M-estimates in the classical nonlinear regression model

Ivanov O. V., Orlovs’kyi I. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2008. - 60, № 11. - pp. 1470–1488

Sufficient conditions are obtained for the asymptotic normality of M-estimates of the unknown parameters of nonlinear regression models with discrete time and independent identically distributed errors of observations.

Article (Ukrainian)

The structure of Banach algebras of bounded continuous functions on the open disk that contain H?, the Hoffman algebra, and nontangential limits

Ivanov O. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1993. - 45, № 7. - pp. 924–931

Article (Ukrainian)

Generalized analytic functions and analytic subalgebras

Ivanov O. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 5. - pp. 616–620

Article (Ukrainian)

Some remarks on the Bohr compactification of the number line

Ivanov O. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 2. - pp. 154–158

Article (Ukrainian)

A theorem of I. M. Gel'fand

Ivanov O. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 1. - pp. 89—90

Article (Ukrainian)

Topological properties of a certain bicompact extension satisfying the first countability axiom

Ivanov O. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 6. - pp. 765—770